DOI 10.1212/wnl.0b013e318295d6f4
Teaching neuroimages: hydroxychloroquine-induced vacuolar myopathy.
Аннотация
A 58-year-old woman with long-standing mixed connective tissue disorder had proximal leg weakness for 4 months. She had been treated with 400 mg/day of hydroxychloroquine and varying doses of prednisone over 15 years. Creatine kinase was 600 U/mL. MRI of quadriceps showed edema and its biopsy revealed myriad acid-phosphatase–positive autophagic vacuoles indicating increased lysosomal activity (figure). Hydroxychloroquine induces autophagy by reducing lysosomal acidity.1 Autophagic vacuolar myopathy can be seen with chloroquine or colchicine therapy or in inherited disorders (α-glucosidase deficiency, Danon disease, and X-linked myopathy with excessive autophagy).1 Hydroxychloroquine myopathy usually presents with mild to moderate proximal weakness and rarely causes severe weakness and respiratory failure.2 Our patient's weakness improved after discontinuing hydroxychloroquine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.